TITLE

Quasilinearization and Multiple Solutions of the Second Order Nonlinear Boundary Value Problem

AUTHOR(S)
Yermachenko, Inara; Sadyrbaev, Felix
PUB. DATE
January 2014
SOURCE
Journal of Control Engineering & Technology;Jan2014, Vol. 4 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a two-point nonlinear boundary value problem for the second order differential equation. The conditions are provided for existence of multiple solutions. First we show that a quasi-linear problem has a solution of definite type which corresponds to the type of the principal linear part. Multiple solutions are obtained by repeatedly reducing the original equation to quasi-linear ones and proving the appropriate estimates for solutions of modified problems.
ACCESSION #
93451988

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics